# SDR RAIA990915

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Delta P/P Box
- Part number: 8972605
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7542 - COU - RIGHT ENGINE WOULD'NT MAKE TARGET TORQUE.  MAINTENANCE REPLACED DELTA P/P BOX.  (M)
